Alert archive / Illinois / Frost Advisories in 2012
Frost Advisory 1, NWS Lincoln, IL
NWS Lincoln, IL issued this frost advisory at Sep 22, 2012, 3:22 PM CDT for 21 counties in Illinois. It took effect at Sep 23, 2012, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2012, 3:22 PM CDT (20:22 UTC)
- In effect from
- Sep 23, 2012, 1:00 AM CDT
- Expired
- Sep 23, 2012, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Lincoln, IL
All 21 counties
Cass County, IL, Champaign County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 21 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1266 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
069 WWUS73 KILX 222022 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 322 PM CDT SAT SEP 22 2012 ...WIDESPREAD FROST EXPECTED OVERNIGHT ALONG AND WEST OF I-55... .AN EARLY SEASON SURGE OF CHILLY CANADIAN AIR WILL SPREAD ACROSS CENTRAL ILLINOIS TONIGHT. TEMPERATURES ARE EXPECTED TO FALL INTO THE 30S OVERNIGHT...AND MAY GET AS LOW AS 32 DEGREES IN SOME LOCATIONS WEST OF THE ILLINOIS RIVER. FROST WILL LIKELY FORM DURING OVERNIGHT INTO EARLY SUNDAY MORNING ACROSS MUCH OF CENTRAL AND NORTHWEST ILLINOIS. THESE COLD TEMPERATURES AND FROST WILL POTENTIALLY DAMAGE SENSITIVE VEGETATION. ILZ027-028-036-231300- /O.UPG.KILX.FZ.A.0003.120923T0600Z-120923T1300Z/ /O.NEW.KILX.FR.Y.0001.120923T0600Z-120923T1300Z/ KNOX-STARK-FULTON- INCLUDING THE CITY OF...GALESBURG 322 PM CDT SAT SEP 22 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...LOWS WILL FALL INTO THE LOWER 30S OVERNIGHT. THE TIME FRAME BETWEEN 4 AM AND 7 AM IS MOST LIKELY TO SEE THE COLDEST TEMPERATURES AND MOST WIDESPREAD FROST. * IMPACTS...BESIDES THE POTENTIAL FOR NEAR FREEZING TEMPERATURES NORTHWEST OF THE ILLINOIS RIVER...WIDESPREAD FROST IS LIKELY TO OCCUR AS WELL. THE COMBINATION OF THESE TWO WILL BE CAPABLE OF DAMAGING SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ILZ029>031-037-038-040>043-047>051-231300- /O.NEW.KILX.FR.Y.0001.120923T0600Z-120923T1300Z/ PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN- DE WITT-CASS-MENARD-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL... HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD 322 PM CDT SAT SEP 22 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TEMPERATURE...LOWS WILL FALL INTO THE MIDDLE 30S OVERNIGHT. THE TIME FRAME BETWEEN 4 AM AND 7 AM IS MOST LIKELY TO SEE THE COLDEST TEMPERATURES AND MOST WIDESPREAD FROST. * IMPACTS...WIDESPREAD FROST IS LIKELY TO OCCUR LATER TONIGHT INTO EARLY SUNDAY MORNING. THIS COULD BE CAPABLE OF DAMAGING SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KH
3 follow-up statements
094 WWUS73 KILX 230148 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 848 PM CDT SAT SEP 22 2012 ...WIDESPREAD FROST EXPECTED SUNDAY MORNING OVER PARTS OF CENTRAL THROUGH EAST CENTRAL ILLINOIS... .AN EARLY SEASON SURGE OF CHILLY CANADIAN AIR WILL SPREAD ACROSS CENTRAL ILLINOIS TONIGHT. TEMPERATURES ARE EXPECTED TO FALL INTO THE 30S OVERNIGHT...AND MAY GET AS LOW AS 32 DEGREES...ESPECIALLY IN SOME LOCATIONS WEST OF THE ILLINOIS RIVER. FROST WILL LIKELY FORM DURING EARLY SUNDAY MORNING ACROSS MUCH OF CENTRAL THROUGH EAST CENTRAL ILLINOIS. THESE COLD TEMPERATURES AND FROST WILL POTENTIALLY DAMAGE SENSITIVE VEGETATION. ILZ044>046-053-231300- /O.EXA.KILX.FR.Y.0001.120923T0600Z-120923T1300Z/ PIATT-CHAMPAIGN-VERMILION-MACON- INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...DECATUR 848 PM CDT SAT SEP 22 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TEMPERATURE...LOWS WILL FALL INTO THE MIDDLE 30S OVERNIGHT. THE TIME FRAME BETWEEN 4 AM AND 7 AM IS MOST LIKELY TO SEE THE COLDEST TEMPERATURES AND MOST WIDESPREAD FROST. * IMPACTS...WIDESPREAD FROST IS LIKELY TO OCCUR LATER TONIGHT INTO EARLY SUNDAY MORNING. THIS COULD BE CAPABLE OF DAMAGING SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ILZ027>031-036>038-040>043-047>051-231300- /O.CON.KILX.FR.Y.0001.120923T0600Z-120923T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-CASS-MENARD-SCOTT-MORGAN-SANGAMON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD 848 PM CDT SAT SEP 22 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TEMPERATURE...LOWS WILL FALL INTO THE LOW TO MID 30S OVERNIGHT. THE TIME FRAME BETWEEN 4 AM AND 7 AM IS MOST LIKELY TO SEE THE COLDEST TEMPERATURES AND MOST WIDESPREAD FROST. * IMPACTS...WIDESPREAD FROST IS LIKELY TO OCCUR LATER TONIGHT INTO EARLY SUNDAY MORNING. THIS COULD BE CAPABLE OF DAMAGING SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SMITH
918 WWUS73 KILX 230805 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 305 AM CDT SUN SEP 23 2012 ...AREAS OF FROST EXPECTED EARLY THIS MORNING... ILZ027>031-036>038-040>051-053-231300- /O.CON.KILX.FR.Y.0001.000000T0000Z-120923T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 305 AM CDT SUN SEP 23 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TEMPERATURE...EARLY MORNING TEMPERATURES IN THE MID 30S ARE EXPECTED OVER MUCH OF THE AREA. SOME NORMALLY COOLER SPOTS MAY DIP CLOSER TO FREEZING. TEMPERATURES WILL BEGIN TO RECOVER AFTER SUNRISE. * IMPACTS...AREAS OF FROST WILL OCCUR THROUGH SUNRISE. THIS COULD DAMAGE SENSITIVE VEGETATION THAT WAS LEFT UNPROTECTED OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GEELHART
254 WWUS73 KILX 231251 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 751 AM CDT SUN SEP 23 2012 ...FROST ADVISORY WILL EXPIRE AT 8 AM THIS MORNING... ILZ027>031-036>038-040>051-053-231400- /O.EXP.KILX.FR.Y.0001.000000T0000Z-120923T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 751 AM CDT SUN SEP 23 2012 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... TEMPERATURES ARE RISING AND THE THREAT OF FROST HAS ENDED FOR THIS MORNING. $$ SHIMON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Sep 22, 3:00 PM CDT, 22 minutes earlier.
Area forecast discussion, Sep 22, 3:00 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT SAT SEP 22 2012 .DISCUSSION... ISSUED 300 PM CDT SAT SEP 22 2012 SHORT TERM...TODAY THROUGH TUESDAY FORECAST CONCERN IS FROST AND POSSIBLE FREEZE POTENTIAL WESTERN/NW AREAS TONIGHT AND ACROSS CENTRAL AND ESPECIALLY EASTERN IL SUNDAY NIGHT. TENDED TO LEAN TOWARD COOLER MET LOWS OR EVEN COOLER TONIGHT AND SUNDAY NIGHT DUE TO VERY DRY AIRMASS. FOLLOWED A BLEND OF THE WARMER MET AND COOLER MAV HIGHS FOR SUNDAY AND MON. 12Z MODELS ARE IN FAIR AGREEMENT THROUGH MONDAY...THEN DIVERAGE WITH MORE UNSETTLED WEATHER PATTERN FROM MONDAY NIGHT THROUGH THE REST OF NEXT WEEK. OVERALL CONTINUED TO LEAN WITH THE ECMWF MODEL IN THE EXTENDED FORECAST DUE TO BETTER CONTINUITY. WILL ISSUE A FROST ADVISORY OVERNIGHT ALONG AND NW OF I-55 WITH LOWS GENERALLY BETWEEN 32-36F WHILE UPPER 30S IN SOUTHEAST IL WITH LAWRENCEVILLE MILDEST NEAR 40F. GALESBURG COULD TIE OR BREAK ITS RECORD LOW OF 33F SET IN 1983. 1030 MB CANADIAN HIGH PRESSURE RIDGE ALONG THE ALBERTA AND SASKATCHEWAN PROVINCE LINE AND RIDGING SOUTHWARD INTO THE CENTRAL PLAINS STAY WEST OF IL TONIGHT WHILE BREEZY NW WINDS THIS AFTERNOON GRADUALLY DIMINISH...THOUGH WINDS STAYING UP LONGER IN EASTERN IL. DEWPOINTS HAVE FALLEN INTO THE LOW TO MID 30S THIS AFTERNOON WITH EVEN A FEW POCKETS OF UPPER 20S IN CENTRAL IL. CLEAR SKIES EXPECTED TONIGHT AND WITH NW WINDS LIGHTENING UP WITH VERY DRY AIRMASS EXPECT LOWS TO BE A BIT COLDER THAN GUIDANCE TEMPS ESPECIALLY FROM I-55 NW. FAIR AMOUNT OF SUNSHINE EXPECTED SUNDAY BUT STILL COOL HIGHS IN THE LOW TO MID 60S BUT AT LEAST THE NW WINDS WILL BE LIGHTER. HIGH PRESSURE RIDGE PASSES OVER IL BY SUNSET SUNDAY AND THEN INTO THE OHIO VALLEY OVERNIGHT SUNDAY NIGHT. EXPANDED FROST IN CENTRAL AND EASTERN AREAS OVERNIGHT SUNDAY NIGHT WITH LOWS IN THE MID 30S EASTERN IL WHERE MORE WIDESPREAD FROST EXPECTED AND MAY NEED A FROST ADVISORY OVER THIS AREA LATER SUNDAY NIGHT. HIGH PRESSURE DRIFTS TO THE MID ATLANTIC COAST BY SUNSET MONDAY WITH RETURN SOUTHERLY FLOW STARTING A WARMUP MONDAY AND WENT WARMER WITH HIGHS IN THE UPPER 60S EAST AND LOWER 70S WEST. MODELS OVERALL HAVE BEEN TRENDING FASTER RETURNING QPF NE INTO CENTRAL IL MONDAY NIGHT IN WARM AIR ADVECTION PATTERN AND INCREASED POPS FURTHER ESPECIALLY OVENIGHT MONDAY NIGHT INTO TUE. HIGHS TUE CLIMB INTO THE UPPER 70S TO NEAR 80F SO A BIT ABOVE NORMAL THEN. A FRONTAL BOUNDARY TO SAG SOUTHWARD TOWARD CENTRAL IL LATE TUE. LONG TERM...TUESDAY NIGHT THROUGH SATURDAY THE OUNSETTLED WEATHER PATTERN STILL LOOKS LIKELY ACROSS CENTRAL AND SE IL DURING MID AND LATE WEEK WITH A FRONTAL BOUNDARY NEAR THE AREA AND SHORT WAVE EJECTING EASTWARD FROM THE CENTRAL PLAINS. STILL SOME DIFFERENCES IN THE EXTENDED MODELS ON TIMING OF THESE WAVES SO CONTINUED TO STAY FAIRLY CLOSE TO ALLBLEND POPS...THOUGH DID DRY OUT NORTHERN AREAS LATE IN THE WEEK. INSTABILITY LOOKS GREATER IN SOUTHERN ESPECIALLY TUESDAY NIGHT AND WEDNESDAY WITH HIGHEST CHANCES OF CONVECTION DURING THIS PERIOD. TEMPERATE HIGHS IN THE MID TO UPPER 70S WITH SE AREAS CLOSER TO AREA. WOULD BE WARMER IF WE COULD GET MORE SUNSHINE BUT HAVE PARTLY TO MOSTLY CLOUDY SKIES IN THE FORECAST THEN. KH && CLIMATE... RECORD LOWS SEP 23... RECORD LOWS SEP 24... PEORIA........ 29F IN 1995 33F IN 1989 SPRINGFIELD... 32F IN 1995 33F IN 1989 LINCOLN....... 28F IN 1995 28F IN 1928 BLOOMINGTON... 29F IN 1974 33F IN 1942 CHAMPAIGN..... 30F IN 1995 33F IN 1928 DECATUR....... 29F IN 1983 31F IN 1928 EFFINGHAM..... 34F IN 1995 28F IN 1928 GALESBURG..... 33F IN 1983 33F IN 1942 MATTOON....... 32F IN 1974 30F IN 1928 PARIS......... 31F IN 1995 28F IN 1928 && .AVIATION... ISSUED 1235 PM CDT SAT SEP 22 2012 VFR CONDITIONS WILL PREVAIL THROUGH THE ENTIRE 18Z TAF PERIOD. SATELLITE TRENDS CONTINUE TO SHOW CLOUD COVER ACROSS MINNESOTA/WISCONSIN DISSIPATING AS IT TRIES TO DROP S/SE EARLY THIS AFTERNOON. AS A RESULT...CLEAR SKIES WILL BE THE RULE FOR THE REMAINDER OF THE DAY INTO TONIGHT. STRONG NORTHWESTERLY WINDS BEHIND A DEPARTING COLD FRONT WILL BE THE MAIN AVIATION CHALLENGE FOR THE NEXT SEVERAL HOURS. 17Z OBS GENERALLY INDICATE GUSTS OF 20 TO 25KT...AND EXPECT THESE CONDITIONS TO CONTINUE THROUGH THE AFTERNOON. HAVE REMOVED GUSTS BY 22Z...THEN HAVE LOWERED WINDS TO LESS THAN 10KT AFTER 00Z. LIGHTEST WINDS OF 5KT OR LESS WILL OCCUR IN CLOSER PROXIMITY TO APPROACHING HIGH PRESSURE RIDGE AT THE WESTERN TERMINALS OVERNIGHT. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY FOR ILZ027>031- 036>038-040>043-047>051. &&
Hazardous weather outlook, Sep 22, 11:41 AM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1141 AM CDT SAT SEP 22 2012 ILZ027-028-036-231100- FULTON-KNOX-STARK- 1141 AM CDT SAT SEP 22 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FREEZING CONDITIONS WILL BE POSSIBLE LATER TONIGHT AS VERY COLD AIR COMBINES WITH CALM WIND AND CLEAR SKIES. SENSITIVE VEGETATION MAY BE DAMAGED AS THE AIR TEMPERATURE DIPS BELOW FREEZING FOR SEVERAL HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND TUESDAY NIGHT AS THE NEXT SYSTEM MOVES ACROSS THE AREA. A LATE WEEK SYSTEM WILL BRING MORE STORM CHANCES ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. ILZ029>031-037-038-040>043-231100- DE WITT-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-TAZEWELL- WOODFORD- 1141 AM CDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FROST MAY DEVELOP LATER TONIGHT AS VERY COLD AIR COMBINES WITH CALM WIND AND CLEAR SKIES. SENSITIVE VEGETATION MAY BE DAMAGED AS THE AIR TEMPERATURE DIPS BETWEEN 33 AND 36 DEGREES FOR SEVERAL HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND TUESDAY NIGHT AS THE NEXT SYSTEM MOVES ACROSS THE AREA. A LATE WEEK SYSTEM WILL BRING MORE STORM CHANCES ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. ILZ044>057-061>063-066>068-071>073-231100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MENARD-MORGAN- MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION- 1141 AM CDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FROST MAY DEVELOP LATER TONIGHT AS VERY COLD AIR COMBINES WITH CALM WIND AND CLEAR SKIES. SENSITIVE VEGETATION MAY BE DAMAGED AS THE AIR TEMPERATURE DIPS INTO THE LOW TO MID 30S FOR SEVERAL HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY INTO WEDNESDAY AS THE NEXT SYSTEM MOVES ACROSS THE AREA. A LATE WEEK SYSTEM WILL BRING MORE STORM CHANCES ON FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. BARNES
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 7:04 PM CDT | Special Weather Statement | ILX | Coles | 41 min |
| Sep 21, 7:09 PM CDT | Severe Thunderstorm Warning | ILX | Coles | 36 min |
| Sep 21, 7:47 PM CDT | Special Weather Statement | ILX | Clark | 28 min |
| Sep 21, 7:49 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 26 min |
| Sep 21, 9:20 PM CDT | Special Weather Statement | ILX | Lawrence | 55 min |
| Sep 22, 3:03 AM CDT | Freeze Watch | ILX | Fulton, Knox, Stark | 12 hr |
Nearby
Frost Advisories in Illinois, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.